# SDR DJFA2006368

- Difficulty date: December 21, 2006
- Submitted: December 24, 2006
- Operation: Air carrier
- Aircraft: N830LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258483
- Aircraft time: 6,753 hours, 4,158 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 25FN486771
- Condition: Cracked
- Location: Cockpit
- Part time: 6,753 hours, 4,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT, MAINTENANCE FOUND THE COPILOT'S SIDE SEAT RAIL WEB CRACKED.  THE CRACK WAS APPROXIMATELY 1.5 INCH LONG AND WAS LOCATED ON THE SEAT RAIL WEB FORWARD OF FRAME 7.  THE CRACK WAS REPAIRED USING A DOUBLER IAW MFG STANDARD REPAIR SR-HK-0034.
